Will Retin a Lead to a Loss of Volume in Lips?

because i noticed my lips lost volume and seem less full after using retin a but the area around my mouth is peeling i wondered if moisture was absorbed from my lips? but my lips is not flaking and seem normal.

Doctor Answers 3

Retin-A and lips

Retin-A shouldn't be used directly on the lips.... are you using it there? Volume loss happens simply from aging and sun damage. But you shouldn't apply Retin-A directly onto your lips.

Retin-A and lips

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Retin-A shouldn't be used directly on the lips.... are you using it there? Volume loss happens simply from aging and sun damage. But you shouldn't apply Retin-A directly onto your lips.

Retin A

Retin A does not thin the lips......................................................................

Samir Shureih, MD
Baltimore Plastic Surgeon
4.2 out of 5 stars 7 reviews

Retin A

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Retin A does not thin the lips......................................................................

Samir Shureih, MD
Baltimore Plastic Surgeon

Retin a and lip thinning

Retin A should not result in lip thinning. In fact, retinoids stimulate collage production. i cannot say they would plump the lips but they should not thin them

Dina D. Strachan, MD
New York Dermatologist
3.3 out of 5 stars 10 reviews

Retin a and lip thinning

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Retin A should not result in lip thinning. In fact, retinoids stimulate collage production. i cannot say they would plump the lips but they should not thin them

Dina D. Strachan, MD
New York Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.